# SDR P5CA9600544

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD LWR CORNER THRESHOLD ON L5 DOOR.  WELD REPAIR MADE TO THRESHOLD PER BAC5975  HAECO TECHNICAL ASSISTANCE REQUISITION 059055 AND INSTALLED PER BAC SRM 51-30-02.
